# SDR DXTA2009051803658

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 5,305 hours, 4,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN MLG SELECTED DOWN FOR LANDING , LT MLG INDICATOR LIGHT DID NOT ILLUMINATE. NO MLG UNSAFE INDICATION NOTED. PERFORMED MLG WILL NOT EXTEND CHECKLIST. LT & RT LOW HYD FLOW LIGHTS BLINKED INTERMITTENTLY AFTER MLG BLOWN DOWN.  MLG LIGHT REMAINED OFF. PERFORMED ROTARY TEST PRIOR TO EMER CHECKLIST & LIGHT DID NOT ILLUMINATE.  FOUND LT MLG INDICATOR BULB INOP, RELAMPED PER MM 33-13-01. OPS CKS GOOD. SERVICED BLOW DOWN BOTTLE PER MM 12-13-00. WHILE PERFORMING MLG FUNCTIONAL CHECK FOUND MLG DUMP VALVE LEAKING. REPLACED DUMP VALVE PER MM 32-31-06. PERFORMED MLG CHECK PER MM 32-30-00. OPS AND LEAK CHECKS GOOD.
